# SDR 08FDEA04218

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSPECTION ON 0.460" DIAMETER HOLE, MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 7 FOUND WITH CRACK INDICATIONS AT HOLES  A, B, C, AND D.  MAIN CARGO DOOR LOWER JAMB, CRACKED NR 7 SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOL. II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
